| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -10/1.5/108 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6)2023; as a replacement lens.The patient experienced significant reduction of endothelial cell count or significant endothelial cell loss; and corneal odema due to the previous tricky exchange (constriction of pupil during procedure).It was additionally noted that "vision is excellent therefore surgeon doesn't want to remove lens so is going to leave in situ and monitor patient".Problem is reported as not resolved.
Additional Manufacturer Narrative
Health effect clinical code: 4581 significant reduction of endothelial cell count or significant endothelial cell loss.Type of investigation: 4110 lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).